How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 17520
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

Story short, I had a kratem addiction. This was also coupled

Customer Question

HI.. long story short, I had a kratem addiction. This was also coupled with about a 2 month Phenibut daily habit. My doctor prescribed by Gababentin and colonodine to assist in this process (my PCP). During the WD period the other doctor that manages the accelerated detox also prescribed Baclfen which I took massive amounts during the accelerated detox program. Since coming home and waiting to start my IOP program, I have been taking GHB daily to assist in the massive depression that ensued. I have been taking it daily for 1.5 weeks maybe an oz or 2 a day ish. When the effects of the G wear off, I get massive anxiety and insomnia but I have temporarily stopped taking the Gabapentin and I see my doctor tomorrow. I am prescribed 400 mg 3x day. Will this suffice with this new stupid decision to take GHB? I feel delirious, anti social, and massive panic. I am beyond worried. GHB gives me massive amounts of energy and i can't sleep. I don't dose at night because I stay up all night if I do.
Submitted: 1 year ago.
Category: Medical
Customer: replied 1 year ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  Dr. D. Love replied 1 year ago.

Hello from JustAnswer.

Gabapentin is one of the drugs that is used to help with many withdrawal syndromes, including GHB withdrawal. As with the treatment of any withdrawal syndrome, there is no medicine that will work 100% of the time, so I cannot say that this will definitely suffice in your situation, but I can say that it is used and may help in your situation.

The clonidine also may help with withdrawal symptoms from a variety of drugs, including GHB.

It is important to note that severe withdrawal may require hospitalization. Although laypersons may use the term loosely, if you are truly delirious, that is one of the symptoms for which hospitalization may be needed.

If I can provide any clarification, please let me know.